# SDR 96ZZZX2496

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- System (JASC): 8011 · Engine Starter
- Part: Rotor Turbine
- Part number: 7381436
- Condition: Defective
- Location: Starter
- Component: Hamstd, PS70046
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR HAS STOCK REMOVAL BELOW .020 INCH MINIMUM VIOLATING OVERHAUL MANUAL 80-10-01 REQUIREMENT FOR STOCK REMOVAL DURING BALANCING.  REF:  FIGURE 4, ITEM 5, PAGES 1142, 1144 AND FIGURE 306, PAGE 308B OF OVERHAUL MANUAL.  STARTER S/N 830819.
